# SDR MALA040616

- Difficulty date: October 16, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 15,056 hours, 16,363 cycles
- Engine: Ge CT79B
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342002
- Part serial: OFF99042
- Condition: Inoperative
- Location: Lt Ac System
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AC GENERATOR INOPERATIVE.  AIR RETURNED.  MAINTENANCE REPLACED LT AC GEN PN ON OFF 31342-003 SN OFF 99042 SN ON 99041 IAW JOB CARD 242102 NO FIX. REMOVED AND REPLACED LT AC GCU PN ON OFF 51634-002, SN OFF 514 SN ON 490 IAW AMM 24-21-01. OPS CHECKS GOOD.
